# SDR REXA2022022200267

- Difficulty date: January 7, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 29,684 hours, 20,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690362851
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL CORRODED BETWEEN F.S. 744.15 TO F.S. 761.85 - INSTALLED NEW SEAT RAIL L/H SIDE @ FS 744.15- FS 761.85 P/N SH690-36285-1 IAW CRJ900 AMM 53-00-49-400-801-CONFIG A07
